# SDR DALA12007350951

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 60,010 hours, 44,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FA NOTIFIED FLIGHT CREW OF STRONG ELECTRICAL ODOR IN AFT CABIN. MX FOUND THAT THE RECIRCULATION FAN BEARINGS HAD GONE BAD CAUSING THE IMPELLER TO RUB AGAINST THE CASE. THE FAN WAS REPLACED.
